# SDR CA120413001

- Difficulty date: April 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,123 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP15790113
- Condition: Cracked
- Location: Cockpit
- Part time: 52,699 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THE CAPTAIN`S WINDSCREEN CRACKED WHILE CLIMBING THROUGH 4000 FT.  THE ACFT RETURNED TO DEPARTURE AND MAINTENANCE CREW REPLACED THE WINDSCREEN.  THE ACFT WAS RETURNED TO SERVICE.
